# SDR RRXA000990

- Difficulty date: March 17, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,   FOUND ELONGATED SCREW HOLES LT WING IB LE LWR. SURFACE AT STA XFS 107 TO 113, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.          REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  SCREW HOLES ARE WITHIN ALLOWABLE CRITERION IAW E.O. 99-236 WITH APPROVED 8110-3 DATED 1-12-00.
